Fallahi, AsadollahRaftery, James G.2024-11-272024-11-272024-10Fallahi, A., Raftery, J.G. On Pretabular Extensions of Relevance Logic. Studia Logica 112, 967–985 (2024). https://doi.org/10.1007/s11225-023-10081-2.0039-3215 (print)1572-8730 (online)10.1007/s11225-023-10081-2http://hdl.handle.net/2263/99625We exhibit infinitely many semisimple varieties of semilinear De Morgan monoids (and likewise relevant algebras) that are not tabular, but which have only tabular proper subvarieties. Thus, the extension of relevance logic by the axiom (p → q) ∨ (q → p) has infinitely many pretabular axiomatic extensions, regardless of the presence or absence of Ackermann constants.en© The Author(s) 2023. Open Access. This article is licensed under a Creative Commons Attribution 4.0 International License.Pretabular varietyDe Morgan monoidRelevant algebraSemilinearityRelevance logicOn pretabular extensions of relevance logicArticle